# SDR NACA2019072600091

- Difficulty date: July 26, 2019
- Submitted: July 30, 2019
- Operation: Air carrier
- Aircraft: N379CX
- Make and model: Boeing 767323
- Aircraft serial: 25199
- Aircraft time: 99,414 hours, 16,222 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fuel Filter
- Condition: Unknown
- Location: Apu
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU FAILED TO START.  PERFORMED FIM 49-11 FAULT TREE 989 BITE: APU SHUTDOWN; FUEL CONTROLLER CODE 101 & 41, BLOCK 3 VOLTAGE NORMAL. BLOCK 4 MAGNETIC CHIP, NO METAL PARTICLES.  BLOCK 6 STARTER MOTOR BRUSH NORMAL. BLOCK 8 STARTER TURNED COUNTERCLOCKWISE FREELY. BLOCK 52 REPLACED FUEL FILTER IAW AMM 49-31-04, APU START NORMAL.
